Singulair Bed Bugs, Loving Boy, Accidentaly, Beautiful Boy, 5 Months
I have a 4yr old boy who has been on singulair for 5 months. Before he began singulair he was the most happy, kind, gentle, loving boy. We had an awesome close relationship. I enjoyed just sitting there watching him play. I could not wait for him to ... more »
I have a 4yr old boy who has been on singulair for 5 months. Before he began singulair he was the most happy, kind, gentle, loving boy. We had an awesome close relationship. I enjoyed just sitting there watching him play. I could not wait for him to learn something new, but EVERYTHING has changed now. I took him off of singulair on Sept 19, 2008 after accidentally running into this site while looking up children and OCD. Thank God I did. It has been 12 days since I found this and took him off. I couldn't type then because I was to upset. My son who never had ANY mental problems or anxiety is now completely riddled with it. Instead of playing all day care free like 4yr old are supposed to do, my son spends his days now clinging to me in fear that I may leave or go into a room without him and he will not be there to open the door. He obsessively has to open every door now. He spends his days getting upset at the smallest things. He now gets mad at everything I say, or I don't say it right. Our relationship is not the same now, and I am devastated. Before Singulair he slept through the night every night. Now he wakes up every couple of hours to go to the bathroom and say "are you still there mom?" ok "I love you" "Don't let the bed bugs bite" I have to answer "I love you to" and "you either" If anything different is said he will go nuts, and he will obsessively say this over and over and over again. This is not my son. He is a totally different person. I am so very scared that this poison has permanently ruined him. I mean he is so young and his brain is developing. It has been developing with this poison in it, that has ruined him. It has been 12 days and he is still doing the same ocd stuff. He still seems really agitated. His muscles hurt, his tummy hurts, his eyes hurt, his ankles hurt, and he has diarrhea. My beautiful boy is now mentally and physically SICK because of singulair. I feel really bad to, because I did not know at first that the singulair was causing this and I was always getting on to him for his behavior and putting him in his room. At pre-school a couple of days after first giving singulair to him he started crying ALL DAY at school, and I made him stay there because I thought it was just because he had gotten a new teacher and he needed to get used to her. I feel terrible!! Does anyone know if the ocd will go away or has he now learned the behavior?